SciELO - Scientific Electronic Library Online

 
vol.32 número4Banach's and Kannan's fixed point results in fuzzy 2-metric spacesOn generalized binomial series and strongly regular graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Existence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.4, pp.377-391. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000400006.

In this article we study the existence of positive periodic solutions for two types of second-order nonlinear neutral differential equation with variable delay. The main tool employed here is the Krasnosel-skii's fixedpoint theoremdealing withasum of twomappings, one is a contraction and the other is completely continuous. The results obtained here generalize the work of Cheung, Ren and Han [7.

Palabras clave : Positive periodic solutions; nonlinear neutral differential equations; fixed point theorem.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons